Tuesday, June 19, 2007
report from the doctor yesterday
well hello party people!
i thought i'd share an update on my pain clinic appointment yesterday. things went pretty well at the House of Pain, they saw me quickly -- i think b/c i had the first appointment of the day. the schedulers messed everything all up, so i ended up with a 7:50 A!M! appointment yesterday morning. whew. it's honestly been a while since i woke up so early. i'm just keepin' it real here.
so i went in feeling pretty craptastic, and as the day continued only felt more craptacular, b/c i got up so much earlier than my body's used to.
pain doc decided to move me to a longer-acting painkiller. that will be great if it works - b/c the painkiller was working, but only for 2 hours. and i only could take them every 4 hours. you see the problem. that's pretty much the only thing we decided - we talked more about the seriousness of using these meds, side effects, etc.
so last night i slept pretty well (once i got to sleep, that's another story). and this is my first full day of the new! longer-acting! painkiller!
unfortunately, it doesn't work that well. we started off at the lowest dose, so it may just be that it's not enough. what it DOES do pretty well is help me to have nausea and dizziness. my eyes feel tired, like i can barely keep them open. so that makes reading a little tricky. hopefully these will improve. i'll stick with it for a week, and then give my doc a call. see if we need to adjust the med or the dosage.
th-th-that's all, folks!
Labels: headaches pain clinic, meds
| posted by Emily at 8:14 PM
Pink Chihuahua Princess had this to say:
Yeah, nausea and dizziness. Sounds like it's all good to me. ;)
- 8:33 PM
Muum had this to say:
Craptastic - now that's descriptive! Sounds tough, dear. Keep me posted on how it is going.
- 6:25 AM
terri had this to say:
Oh Em, I wish it had worked wonders right away and you felt perfect...but nausea and dizziness doesn't sound the least bit perfect. Let's hope this is just an adjustment time and that it kicks in soon and you feel spectacular, instead of the other rhyming word...
I felt similarly awful when my doc tried me on a beta-blocker. I felt dizzy and spacey for days and then I had to INCREASE the dosage, but now, after 6wks, I am feeling nothing frm the drug. Isn't working for h/a's either, but at least no obvious side effects.
Wishing you well kiddo. And hey, HAPPY BIRTHDAY....!! You are so young!!!!
- 4:46 PM
Migraine Chick had this to say:
I love your use of "craptastic." I'm definately adding that word to my headache vocabulary.
- 5:18 AM
Back To the Main Page